# SDR I5PA2022042968801

- Difficulty date: April 29, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 99,661 hours, 25,595 cycles
- System (JASC): 5700 · Wing Structure
- Part: Slat
- Part number: 141N300279G
- Part serial: A10362
- Condition: Damaged
- Location: Le #5
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO. 5 LEADING EDGE SLAT WAS FOUND DAMAGED ON ARRIVAL. DISCREPANCY IS CURRENTLY OPEN PENDING THE REPLACEMENT OF THE SLAT.
